# SDR 9504801150

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- Engine: Pwa JT9D20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, E, J

## Discrepancy

DURING CLIMB, THE NR 3 ENGINE OIL QUANTITY BEGAN TO DECREASE, THE OIL STRAINER LIGHT ILLUMINATED, AND THE ENGINE WAS SHUT DOWN.  30,000 LBS OF FUEL WAS DUMPED AND THE AIRCRAFT RETURNED TO HNL WHERE AN UNEVENTFUL TWO ENGINE LANDING WAS MADE.  METAL AND BLACK OIL WERE FOUND.  THE ENGINE WAS REPLACED.
